# SDR AALA20070736

- Difficulty date: April 23, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772215
- Part serial: 0794
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GRU - LEFT NUMBER TWO DOOR ESCAPE SLIDE DETACHED FROM THE DOOR AND FELL DOWN TO THE TRUCK STAIR.  SLIDE HANDLE NOT DISARMED WHEN THE DOOR WAS OPEN.  REPLACED LEFT NUMBER TWO DOOR ESCAPE SLIDE AND DOOR ASSIST BOTTLE.   SYSTEM GROUND CHECKED NORMAL OPERATION.
